# SDR ASAA2022052738479

- Difficulty date: May 27, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 31,538 hours, 9,971 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 56100025
- Part serial: 15278H6901
- Condition: Faulty
- Location: Flight Deck
- Part time: 20,513 hours, 6,594 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT ILLUMINATED. GROUNDED - YES. PERFORMED BITE OF LH SIDE WHCU M322 IAW B737-900 FIM 30-41 TASK 801. BITE PASSES, GREEN LED, BUT SHOWS WINDOW SENSOR ON EVERY LEG OF FAULT HISTORY. CHECKED WINDOW SENSOR RESISTANCE IAW B737-900 AMM 30-41-21-760-801, CHECKS GOOD, 306 OHMS. REF B737-900 WDM 30-41-12-2, CONNECTOR D10568 THROUGH COIL CORD ASSY, NO DEFECTS NOTED. DUE TO SENSOR ALREADY HAVING BEEN SWAPPED TO SPARE, AND DUE TO HISTORY, PERFORMED L2 WINDOW TAP WINDOW H16, MOVED TO TB5016-1 PER AMM TASK 30-41-21-000-801. REMOVED AND REPLACED CAPT NO. 2 SLIDING WINDOW PER AMM 56-12-11. OPERATIONAL AND AND FUNCTIONAL CHECKS GOOD.
